# SDR SIMA20170414008

- Difficulty date: April 14, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 41,292 hours, 38,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14535616001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT CRACKED UNDER 221GF. PERFORMED PERMANENT REPAIR OF COCKPIT FLOOR SUPPORT CRACKED UNDER 221GF IAW ERS-EM-53MR-2680.
